# SDR TWAA0103407

- Difficulty date: January 29, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CHAIR TRACK WITH HEAVY CORROSION AT STA 1130 TO 1322, LBL 22 INCHES.  REMOVED AND REPLACED TRACK PER SPM 6-70-01.  INSTALLED FASTENERS PER SRM 51-30-01, STA 1307 TO 1028.  TRACK PREPAINTED.
